# SDR AALA20120723004

- Difficulty date: July 22, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 51,603 hours, 6,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROWS 39 TO 45 INOPERATIVE.  FOUND CONNECTOR OFF.  RE-INSTALLED CONNECTOR.  OPS CHECK NORMAL.
